# SDR S9BA200700017

- Difficulty date: September 24, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6300
- Aircraft serial: 573
- Aircraft time: 19,837 hours, 43,518 cycles
- Engine: Pwa PT6A27
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Relay
- Part number: M835369026M
- Condition: Burned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN CABIN. FOUND A/C RELAY BURNED UP. DEFERRED AIR CONDITIONING IAW MEL 21-1 WILL PROVIDE SUPPLEMENTAL INFORMATION WHEN GENERATED.  REMOVED AND REPLACED RELAY M83536/9-026M.  NO SN THIS ACTION CLEARED DMI 8743 ACTT 19842.6 ACTC 43532
